Top answers from doctors based on your search:
Disclaimer

after iui side effects

A 31-year-old female asked:
Dr. Victor Beshay
20 years experience Fertility Medicine
Progesterone : Progesterone can cause several side effects such as fatigue, sleepiness, mood changes, and nausea. Most patients tolerate this symptoms well though.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old female asked:
Dr. Bonnie Bock
47 years experience Infectious Disease
MD must evaluate: Md needs to evaluate this issue and explain what the issues are most md will explain significant health problems so that patients understand them.
A 35-year-old female asked:
Dr. Rahil Malik
10 years experience Obstetrics and Gynecology
Discharge: Most often, infections are treated with antibiotics and not cauterization. However, after cauterization, you can experience discharge, foul odor and p ... Read More
A 26-year-old female asked:
Dr. Helayne Merkin
45 years experience Obstetrics and Gynecology
Paragard or Mirena (levonorgestrel): With paragard, period may have same or heavier flow and same or heavier cramping than before insertion. With mirena, (levonorgestrel) Progesterone is ... Read More
6
6 thanks
A 29-year-old female asked:
Dr. Bryan Kurtz
A Verified Doctor answered
A US doctor answered Learn more
Cramping common: Cramping is common, and occasionally ther can be some spotting. Fever or pain would not be normal, and would suggest a possible infection.
A 32-year-old female asked:
Dr. Michael Glassner
37 years experience Fertility Medicine
Many possible: Could be your period starting or an ovarian cyst. If it persists or gets worse talk to your doctor.
A 36-year-old female asked:
Dr. Timothy Brown
44 years experience Obstetrics and Gynecology
Possibly: This sounds like something that should be further evaluated. It may have nothing to do with the IUI, but more information is needed.
A 39-year-old female asked:
Dr. Jeff Livingston
22 years experience Obstetrics and Gynecology
Get checked : Schedule a visit with your doctor to confirm the iud is in place.
A 29-year-old female asked:
Dr. Lori Mcneal
34 years experience Obstetrics and Gynecology
Right sided pain.: Severe abdominal pain that persists should always be investigated. It is probably not related to IUI. You should call your doctor to be seen.
1
1 thank
A 33-year-old female asked:
Dr. Ashu Syal
Dr. Ashu Syal answered
30 years experience Pediatric Nephrology and Dialysis
No: Some discomfort is expected after IUD placement but unilateral pain might mean it is dislodged to one side. See ur MD. Right position needs to be conf ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month